Sainsburys Max Strength Cold and Flu Relief manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

Sainsburys Max Strength Cold and Flu Relief Drug Information

Sainsburys Max Strength Cold and Flu Relief category:

Active ingredients:

Sainsburys Max Strength Cold and Flu Relief companies and manufacturers:

Sainsburys Max Strength Cold and Flu Relief forms, composition and dosages:

  • Powder for Suspension; Oral; Acetaminophen 1000 mg; Phenylephrine Hydrochloride 12.2 mg

Indications, usages and classification codes:

  • N02BA51 - Acetylsalicylic Acid, combinations excluding psycholeptics

PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!

Copyright © 2019. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.